Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


IBS, sleep insomnia
Jan 21, 2005

I am on Truvada and Viramune regiment. Previously I was on Epivir, Viread and Viramune. I have had troubles getting to sleep each night and had frequent bowel movements or diahrrea (IBS like). I have had colonoscopy, biopsy, edoscopy and no virus type test have been positive. I have tried Ambien and it does no make me sleepy...so can't fall asleep until 2 a.m. and its hard to get up. Any thoughts on fixing these two problems? It's really impacting me daily at times.

Response from Dr. Henry

Depending on your prior treatment history/resistance status switching your HIV meds around to see if any of your symptoms improve may be worth discussing with your HIV specialist. Some patients seem sensitive to tenofovir regarding loose stools. Some patients (small %) have sleep alterations with nevirapine so those meds might be contributing to your symptoms. KH



Previous
Re; Lexapro vs. Paxil
Next
Just got diagnosed, scared and confused about treatments

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement